# SDR QXEA200400018

- Difficulty date: December 19, 2004
- Submitted: January 6, 2005
- Operation: Air carrier
- Aircraft: N411QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4055
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Line
- Condition: Chafed
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT HAND WING FUEL BAY AT 522CT, HAS TWO FUEL LINES RUBBING IN TANK YW1545. REPAIRED IAW AMM 28-21-06 AND HORIZON AIR EA 6-28-20.
